Results 1 to 3 of 3
  1. #1
    zenvost1 is offline Associate Member
    Join Date
    Mar 2016
    Posts
    167

    Pain in my arm after nsaids.

    Hi guys. I had ulnar nerve injury months ago its still there but i barley feel it. Now i got new problem which scares me , i used diclofenac gel as the doc recommended but after 10 days of useing it i got strange pain in my triceps i mean all the triceps area now i havd read that diclofenac gel can cause serious problems in vessels im could this gel did a serious damage to my arm? What to do to check if this gel did serious damage?

  2. #2
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,157
    It's the nerve damage you had originally that causes this Zenvost,
    not the NSAID.

    Go to your doc if you're worried,
    but if you have no signs of necrosis, redness, swelling, etc this isn't a circulation issue IMO.

  3. #3
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,157
    The damage diofenac does to vessels is more of an issue with oral use over months to years, where it can cause strokes, hemorrhage, and so on.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •